# SDR DALA2017070705276

- Difficulty date: July 6, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 42,149 hours, 27,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 737-751
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WING BOX UPPER SKIN BETWEEN BS 737 - 751 RBL 22 - 60. REPAIRED IAW ETI-17-17-079, REV 1 AND ER/A 559498-14, REV ORIGINAL.
